| Model Number |
KSP13140E |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to loosening of their 14x140mm canal-filling stem extension.During the revision surgery, the surgeon placed a 15x140mm canal-filling stem extension.The surgeon also revised the following eleos implants: resurfacing femur, tibial poly spacer, resurfacing femur axial pin, male-female midsection, and tibial hinge component.Further information regarding this adverse event has not been provided.
Event or Problem Description
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the canal-filling stem extension loosening could not be determined.It was reported that the stem extension was undersized for the patient's anatomy which could have contributed to the implant loosening over time.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.